# SDR DALA2025020500872

- Difficulty date: January 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,989 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- LEFT WING REAR SPAR LOWER CAP IB OF FLAP TRACK. CRACK INDICATION IN HOLE THAT IS 2 HOLES IB OF EXISTING CRACK, XRS 164. REF PRI 621050-14 REV 1 STEP 11 AND FIGURE 3. SUMMARY SEE NRC 006-0001:10-0557-8-8910/002 00039: REFERENCED PRI 621050-14 ALL REVISIONS ISSUED FOR NR 17. C/W WITH PRI 621050-14 REV 0, REV 1, REV 2, REV 3, REV 4, REV 5, REV 6, REV 7, REV 8, REV 9, REV 10, REV 11, AND ERA 621050-14 REV ORIGINAL, REV A. CLOSING REQUIREMENTS RII: INSPECTOR 00528138. (LP #0740556)
